# SDR SWAA2017102517387

- Difficulty date: September 26, 2017
- Submitted: October 25, 2017
- Operation: Air carrier
- Aircraft: N7863A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30644
- Aircraft time: 43,093 hours, 29,056 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 111A1000
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT VAPOR BARRIER, AFT SIDE VERTICAL STIFFENER CRACKED AT BS 663, LBL 25.  R&R STIFFENER IAW SRM AND DWG.
